# SDR DXTA200702112

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N882QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258482
- Aircraft time: 5,966 hours, 4,190 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION  THERE IS A VERY SIGNIFICANT VIBRATION THAT LASTS FOR ABOUT 2 MINUTES, COMING FROM THE NOSE GEAR.  T/S WHEEL ASSEMBLY BY REMOVING & BALANCING, FOUND TIMES TO BE OUT OF ROUND FACILITATING REPLACEMENT, RECEIVED OVH WHEEL ASSEMBLIES FROM NETJETS, CHECKED BALANCE OF OVH WHEEL ASSY CHECK GOOD.  INSTALLED ASSEM ON NOSE STRUT, TIRES INFLATED TO 100 PSI IAW 800XP CMM 32-44-49 / AMM 32-40-00 / AMM 12-00-00.
